# SDR SWAA2024020839134

- Difficulty date: January 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CENTER THRESHOLD IS CORRODED AT BS 787+12 - 827+8; RBL 24-29; WL 157<[01] CORRECTION: UPDATED PART NUMBER ON MEASUREMENT TABLE;[02] REMOVED AND REPLACED ACB SUB-THRESHOLD WEB IAW SRM 51-40-02-0G-0
